MathSciNet Relay Station
MathSciNet bibliographic data
MR1182655 (93j:58043) 58F03 (28D05 58F11)
Boshernitzan, Michael D. A condition for unique ergodicity of minimal symbolic flows. Ergodic Theory Dynam. Systems 12 (1992), no. 3, 425–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement